| Catalog Number |
SCX-310 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration.
Event or Problem Description
Patient reported "exchange with no complaint against the device".Later healthcare professional reported "migration".This record is for left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Later healthcare professional reported "implant migration is related to the poor skin quality of the patient".Upon further review abbvie medical safety has determined that implant migration is not related to the device.Unreporting the previously reported event "migration" since it is deemed not related to the device.
Event or Problem Description